# SDR DALA2019102206069

- Difficulty date: October 19, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,418 hours, 26,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L2 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5639, L/P 6076956) L2 DOOR ESCAPE SLIDE ARMED CONDITION INDICATOR INOP. (KNUCKLE BUSTER). CORRECTIVE ACTION: FOUND KNUCKLE BUSTER PLACARD ROLLED UP INSIDE PANEL. REPLACED PLACARD.
